Ramond-Neveu-Schwarz string with new boundary conditions

Roy, S. M. ; Singh, Virendra (1988) Ramond-Neveu-Schwarz string with new boundary conditions Physics Letters B, 214 (2). pp. 182-186. ISSN 0370-2693

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/037026...

Related URL: http://dx.doi.org/10.1016/0370-2693(88)91465-7


For the Ramond-Neveu-Schwarz string in D space-time dimensions we seek boundary conditions which preserve Poincaré invariance in d dimensions, d<D. We obtain twisted closed and twisted open strings preserving Gervais-Sakita supersymmetry. Covariant BRST quantization yields D=10. For some boundary conditions, partition functions exhibit space-time supersymmetry.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:42881
Deposited On:07 Jun 2011 06:42
Last Modified:21 Jul 2012 14:04

Repository Staff Only: item control page